# SDR ABXA000433

- Difficulty date: September 26, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 55,954 hours, 52,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 8146
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  REPLACED EMERGENCY LIGHTS BATTERY PACK.  OPS CHECKED GOOD.
